# SDR HEEA084347

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,430 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0263
- Condition: Intermittent
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH INDICATOR INTERMITTENT FAILED.
